# SDR CALA2015030993423

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,097 hours, 11,572 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 GALLEY RT EMER LIGHT ASSEMBLY INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED OK.
